# SDR QXEA2017112900678

- Difficulty date: November 20, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 21,860 hours, 23,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 15, FS 612.0 TO X 670.0, RBL 9.25, CORRODED. CORRODED SEAT RAIL 15, FS 612.0 TO X670.0 RBL 9.25. REMOVED AND REPLACED IAW SRM 51-42-05 AND 51-40-15.
